On the ring of quotients of a noetherian commutative ring with respect to the Dickson topology
Rendiconti del Seminario Matematico della Università di Padova, Volume 62 (1980), pp. 233-243.
@article{RSMUP_1980__62__233_0,
     author = {Facchini, Alberto},
     title = {On the ring of quotients of a noetherian commutative ring with respect to the {Dickson} topology},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {233--243},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {62},
     year = {1980},
     zbl = {0441.13006},
     mrnumber = {582953},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1980__62__233_0/}
}
TY  - JOUR
AU  - Facchini, Alberto
TI  - On the ring of quotients of a noetherian commutative ring with respect to the Dickson topology
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1980
DA  - 1980///
SP  - 233
EP  - 243
VL  - 62
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1980__62__233_0/
UR  - https://zbmath.org/?q=an%3A0441.13006
UR  - https://www.ams.org/mathscinet-getitem?mr=582953
LA  - en
ID  - RSMUP_1980__62__233_0
ER  - 
%0 Journal Article
%A Facchini, Alberto
%T On the ring of quotients of a noetherian commutative ring with respect to the Dickson topology
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1980
%P 233-243
%V 62
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1980__62__233_0
Facchini, Alberto. On the ring of quotients of a noetherian commutative ring with respect to the Dickson topology. Rendiconti del Seminario Matematico della Università di Padova, Volume 62 (1980), pp. 233-243. http://www.numdam.org/item/RSMUP_1980__62__233_0/

[1] M.F. Atiyah - I. G. MACDONALD, Introduction to commutative algebra, Addison-Wesley, 1969. | MR | Zbl

[2] N. Bourbaki, Algèbre commutative, Hermann, 1965. | MR

[3] A. Facchini, Reflexive rings, Symposia Math., 23 (1979), pp. 415-449. | MR | Zbl

[4] I. Kaplansky, Commutative rings, Allyn and Bacon, 1970. | MR | Zbl

[5] E. Matlis, Injective modules over Noetherian rings, Pacific J. Math., 8 (1958), pp. 511-528. | MR | Zbl

[6] E. Matlis, Modules with descending chain condition, Trans. A.M.S., 97 (1960), pp. 495-508. | MR | Zbl

[7] E. Matlis, Reflexive domains, J. of Algebra, 8 (1968), pp. 1-33. | MR | Zbl

[8] C. Menini - A. Orsatti, Duality over a quasi-injective module and commutative F-reflexive rings, Symposia Math., 23 (1979), pp. 145-179. | MR | Zbl

[9] C. Nastasescu, Teorie della torsione, Ist. Mat. dell'Univ. di Ferrara, 1974.

[10] D.W. Sharpe - P. VAMOS, Injective modules, Cambridge University Press, 1972. | MR | Zbl

[11] B. Stenström, On the completion of modules in an additive topology, J. of Algebra, 16 (1970), pp. 523-540. | MR | Zbl

[12] B. Stenström, Rings of quotients, Springer-Verlag, 1975. | MR | Zbl